Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent urination after taking nexpro, sandin, lacto fiber. Had lower abdominal pain with burning urination and difficulty in passing stools. Cause?

hi. i m 23yr old, recently i observed some kind of pain in my lower abdomen. which appears sometimes but not always and i also had some kind of burning sensation after passing urine and had problem with passing stools also.. my doctor advised me to take nexpro 20mg, sandin 100mg and lacto fiber . i ve been taking it from yesterday and now i have frequent urination prob. is it because of any of these medicines? or wat might be the reason.!! PS: sorry if there is any mistake in the language.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Were any investigations done? If so what do the reports say?

Did they do a urine routine examination, urine culture and sensitivity, ultrasound abdomen etc? Please update us with complete details so that we can answer you better.

Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor